# SDR SWAA080836

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 63,568 hours, 49,790 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481
- Part serial: 2632
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP NR 2 CARRIAGE LOWER SPINDLE CORRODED.  REMOVED AND REPLACED CARRIAGE PER MM.
